Skip to main content
#
Real stories. Real people.
rss feedemail usour facebook page pintrest
site map
blog

Gardasil Injury Story

"My daughter currently experiences the following symptoms: non-epileptic seizures, migraines, fainting, tremors, twitches, numbness, intermittent leg paralysis and facial paralysis, tingling, staring or blank episodes, eye pain, joint pain, neck pain, back pain, memory loss, confusion, brain fog, regression, mood swings and chronic fatigue'

HPV Vaccine Injury Stories - Victoria Ventimiglia

Victoria Ventimiglia - 23 (Pennsylvania, United States)

My daughter, Victoria, has been ill since February 2008.  She had her first Gardasil vaccination November 2007.   Her second vaccination was in the beginning of February 2008.  Immediately after this, Victoria experienced severe diarrhea and was nauseous for about eight weeks.  Initially doctors thought she had a virus but on March 31, 2008, she had her first seizure. My daughter has been treated by many neurologists, all of whom have not related her seizures to Gardasil.  My daughter has had CT scans, MRI’s, MRA’s, EEG’s, blood work and was hospitalized at an epilepsy center in the video EEG Monitoring Unit for two separate weeks in May 2008 and September 2008. She was put on many different seizure medications. After the normal EEG results, she has been taken off all medications. My daughter has been seen by several neurologists, a psychiatrist, psychologist, several neuropsychologists, an immunologist, several infectious disease doctors, and also treated at a Wellness Center for a period of time.  Doctors at this Center believe that Victoria may have Lyme disease that was dormant but which was triggered by the Gardasil vaccine but this has not been confirmed by any other medical doctors.

My daughter currently experiences the following symptoms: non-epileptic seizures, migraines, fainting, tremors, twitches, numbness, intermittent leg paralysis and facial paralysis, tingling, staring or blank episodes, eye pain, joint pain, neck pain, back pain, memory loss, confusion, brain fog, regression, mood swings and chronic fatigue.

These symptoms are experienced by many other girls who have had the Gardasil vaccination.  She continues to have bouts of nausea and diarrhea.  She has not been in school since April 2008.  My daughter can never be left home alone.  She can’t go to school, go out with her friends or work or has little “normalcy” in her life. She has very few good days and always says she doesn’t feel well.  Our security at home has had to be increased as Victoria gets confused after a seizure, or when she has memory loss, and can leave the house without our knowledge and “goes missing”.  She also has to be supervised while showering in case she should take a bad turn.

Each day, I cry and wonder if Victoria will be the next one to die from adverse reactions to Gardasil.
Thank you for your time and attention.
(Email address: jodispeaks@yahoo.com)

MyGardasilStory

MyGardasilStory is a website designed to bring to light the devastating injuries and side effects believed to be caused by Gardasil and Cervarix - the HPV vaccinations. Should you have a vaccination injury story, please consider submitting it to us, so we can share it with others who are searching for answers

All information and material contained, presented, or provided on MyGardasilStory.com is not to be construed as, or intended to given, as medical advice.  Decisions you make about your family's health are important, and you should always make an informed decision.  Any views expressed on this site are not necessarily those held by MyGardasilStory
Copyright 2014 - 2018. © mygardasilstory.com.au. All Rights Reserved.
.